# SDR SWAA2022082642283

- Difficulty date: August 16, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 58,046 hours, 34,711 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 RIGHT HAND CENTER TANK LOWER ATTACH ANGLE COMMON TO VAPOR BARRIER WEB IS CRACKED AT RBL 42 AND WL 167.68 / [01] APPLIED EWIS PROTECTION TO REPAIR AREA IAW AMM 20-60-07;[02] REMOVED OTBD U CHANNEL TO FOM IAW SRM 57-10-1-2R-5;[03] DISPLACE WING TO BODY SUPPORT STIFFENER TO FOM IAW SRM 57-10-10-2R-5;[04] REMOVED ALL FASTENERS FROM REPAIR AREA IAW SRM 57-10-10-2R-5;[05] VERIFIED ACTIONS 1 - 4 ARE COMPLETE;[06] CUT OUT DAMAGED AREA OF ANGLE IAW SRM 57-10-10-2R-5;[07] PERFORMED DETAILED VISUAL INSPECTION OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DEFECTS NOTED IAW SRM 57-10-10-2R-5;[08] RECEIVED -1 REPLACEMENT ANGLE FABRICATED ON BACK SHOP W/O 44079-6000-0001 AND -2 SPLICE ANGLE FABRICATED ON BACK SHOP W/O 44079-6000-0002 IAW SRM 51-10-10-2R-5;[09] VERIFIED ACTIONS 6 - 8 ARE COMPLETE;[10] HFEC IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#31823; DUE 23DEC22;[11] VERIFIED STEPS 6; 7 & 8 C/W;[12] FABRICATE REPAIR PARTS IAW SRM 57-10-10-2R-5;[19] INSTALLED U CHANNEL REMOVED IN ITEM 2 IAW SRM 51-40-02-0G-0 AND DWG 111A1000 SH 171.;[20] INSTALLED ALL REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5. ALL FASTENERS INSTALLED WET WITH BMS5-95 B-2 MIXED AT 1200 19AUG22. SQUEEZE OUT AT 1600 19AUG22; FINAL CURE AT 1200 21AUG22. ALL PERMANENT FASTENERS INSTALLED BEFORE SQUEEZE OUT.
